Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Orange mucus in stools, bloating, abdominal discomfort. Taking fluconazole for tinea versicolor. Treatment?

i just passed stool and i noticed orange looking like ketchup mucus in my stool. it is not mixed its separated but its a lot. i feel a little bloated and having abdominal discomfort. what could that be. i am presently being treated for tinea versicolor with fluconazole 200mg weekly for a month and ketocanozole ointment.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
You got infection of Gastro intestinal tract.It may be due to contaminated food or water.
Please avoid outside food.
Take antibiotic Rifaximine along with Metronidazole. Add Pre and Probitoic capsule and also antispasmodic Dicyclomine.
It will come down.
Wish you speedy recovery
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor